# SDR SWAA2024091015622

- Difficulty date: July 22, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT ASSY AT PASSENGER CABIN 2024-455212<[01] REPLACED SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT ASSY AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802. TEST IS OK.;[02] REPLACED SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT ASSY AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802. TEST IS OK.
